By Topic

A general stability criterion for time-varying systems using a modified detectability condition

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Ti-Chung Lee ; Dept. of Electr. Eng., Ming Inst. of Technol., Hsinchu, Taiwan ; Chen, Bor-Sen

Uniform asymptotic stability for general nonlinear time-varying systems is investigated from the output-to-state viewpoint. A unified criterion is proposed using a modified detectability condition and certain integral inequalities. The criterion extends the Krasovskii-LaSalle theorem to nonperiodic time-varying systems. An example taken from the tracking control of mobile robots is given to illustrate that, much as the invariance principle of LaSalle is used in studying the stability of time-invariant systems, our results can be used to study the stability of nonperiodic time-varying systems by checking the modified detectability condition

Published in:

Automatic Control, IEEE Transactions on  (Volume:47 ,  Issue: 5 )